MathSciNet Relay Station
MathSciNet bibliographic data
MR1295406 60K20 (60K25)
Baccelli, François; Foss, Serguei Ergodicity of Jackson-type queueing networks. Queueing Systems Theory Appl. 17 (1994), no. 1-2, 5–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement